The open-loop discounted linear quadratic differential game for regular higher order index descriptor systems

J.C. Engwerda, Y. Salmah, I.E. Wijayanti

Research output: Contribution to journalArticleScientificpeer-review

5 Citations (Scopus)

Abstract

In this article we consider the discounted linear quadratic differential game for descriptor systems that have an index larger than one. We derive both necessary and sufficient conditions for existence of an open-loop Nash (OLN) equilibrium. In a small macro-economic stabilisation game we illustrate that the corresponding optimal response is generically cyclic.
Original languageEnglish
Pages (from-to)2365-2374
JournalInternational Journal of Control
Volume82
Issue number12
Publication statusPublished - 2009

Fingerprint Dive into the research topics of 'The open-loop discounted linear quadratic differential game for regular higher order index descriptor systems'. Together they form a unique fingerprint.

Cite this